Alert archive / North Dakota / Special Weather Statements in 2015

Special Weather Statement, NWS Bismarck, ND

September 6, 2015Pierce County, North Dakota

NWS Bismarck, ND issued this special weather statement at Sep 6, 2015, 3:11 AM CDT for Pierce County, North Dakota. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2015, 3:11 AM CDT (08:11 UTC)
Expired
Sep 6, 2015, 3:45 AM CDT
In force
34 min
Issued by
NWS Bismarck, ND

County Pierce County, ND

The radar

The Minot AFB radar (KMBX), 85 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 559 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
559 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1382 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

816 
WWUS83 KBIS 060811
SPSBIS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
311 AM CDT SUN SEP 6 2015
 
NDZ012-013-022-023-060845-
MCHENRY-PIERCE-WELLS-SHERIDAN-
311 AM CDT SUN SEP 6 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
SHERIDAN...SOUTHWESTERN PIERCE...SOUTHEASTERN MCHENRY AND
NORTHWESTERN WELLS COUNTIES...

AT 310 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR DRAKE TO 7 MILES EAST OF MCCLUSKY...AND MOVING
NORTHEAST AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HARVEY...DRAKE...ANAMOOSE...MARTIN...BALTA...DENHOFF...ORRIN...
SILVA...SELZ AND SHEYENNE LAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4838 9985 4802 9985 4801 9981 4785 9981
      4784 9979 4767 9977 4744 10027 4794 10045
TIME...MOT...LOC 0810Z 228DEG 42KT 4790 10040 4750 10028 
$$

MATHEWS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this special weather statement went out at Sep 6, 2:09 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Sep 6, 2:09 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
209 AM CDT SUN SEP 6 2015

.UPDATE...

ISSUED AT 207 AM CDT SUN SEP 6 2015

WITH THE LINE OF STORMS OVER CENTRAL NORTH DAKOTA GENERATING
SEVERE WIND GUSTS...WE ADDED COUNTIES AHEAD OF THE STORMS TO THE
WATCH AND EXTENDED IN TIME FOR A COUPLE OF HOURS. UPDATED PRODUCTS
ARE OUT.

UPDATE
ISSUED AT 128 AM CDT SUN SEP 6 2015

SEVERE THREAT REMAINS WITH THE LINE OF STORMS PUSHING RAPIDLY
NORTH AND EAST ACROSS CENTRAL NORTH DAKOTA. REMOVED SOUTHWESTERN
NORTH DAKOTA FROM THE WATCH...AND SEE NO PURPOSE TO ADD ADDITIONAL
COUNTIES AHEAD OF THE LINE OF STORMS.

UPDATE ISSUED AT 946 PM CDT SAT SEP 5 2015

THUNDERSTORMS CONTINUE TO INCREASE IN COVERAGE AND INTENSITY OVER
SOUTHEAST MONTANA DURING THE PAST HOUR. STRONG FORCING ASSOCIATED
WITH A SHORTWAVE LIFTING THROUGH CENTRAL MONTANA WITH A STILL
UNSTABLE AIRMASS OVER FAR SOUTHEAST MONTANA INTO SOUTHWEST NORTH
DAKOTA. BOTH HAIL AND WIND REPORTS FROM CONVECTION OVER SOUTHEAST
MONTANA. THINK THE MAIN THREAT FOR STRONG TO SEVERE THUNDERSTORMS
WILL BE OVER SOUTHWEST NORTH DAKOTA MAINLY ALONG AND SOUTH OF THE
INTERSTATE. ATMOSPHERE BECOMES MORE STABLE AS YOU MOVE NORTH OF
THE INTERSTATE. STILL EXPECT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS EXTENDING INTO NORTHWEST AND EVENTUALLY THE NORTH
CENTRAL LATE TONIGHT. ALSO UNCERTAIN ABOUT INSTABILITY AS YOU
MOVE FROM THE SOUTHWEST INTO THE SOUTH CENTRAL BUT WITH WATCH IN
EFFECT EAST TO THE MISSOURI...WILL KEEP THE MENTION OF SEVERE HERE
AS WELL. UPDATED POPS BASED ON LATEST RADAR ANALYSIS WITH HRRR AND
EXP-HRRR FOR INPUT THROUGH AROUND 08 UTC.

UPDATE ISSUED AT 734 PM CDT SAT SEP 5 2015

UPDATE TO CLEAN UP POPS OVER EASTERN NORTH DAKOTA THIS EVENING.
LOOKS LIKE SHOWER AND ISOLATED THUNDERSTORM ACTIVITY SHOULD BE
MOVING OUT OF EASTERN PORTIONS OF CENTRAL NORTH DAKOTA IN A COUPLE
OF HOURS...THEN DRY SLOTTED UNTIL POSSIBLE SHOWERS MOVE INTO THE
AREA TOWARD MORNING.

UPDATE ISSUED AT 703 PM CDT SAT SEP 5 2015

SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR PORTIONS OF
SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA...MAINLY SOUTH AND WEST
OF LAKE SAKAKAWEA AND THE MISSOURI RIVER. VERY MOIST AND UNSTABLE
ATMOSPHERE REMAINS ACROSS SOUTHWEST NORTH DAKOTA. TO THE WEST
CONVECTION HAS FIRED OFF THE BIGHORNS ALONG A BOUNDARY THAT
EXTENDS INTO FAR NORTHWEST SOUTH DAKOTA. ALSO...STRONG COLD FRONT
WILL BE PUSHING SOUTHEAST THROUGH EASTERN MONTANA THIS EVENING.
LATEST MESOSCALE MODELS HAVE NOT BEEN AS ROBUST AS EARLIER THIS
AFTERNOON...BUT IF WE DO GET CONVECTION FIRING OVER SOUTHEAST
MONTANA OR NORTHWEST SOUTH DAKOTA...IT WOULD LIKELY TRACK INTO
SOUTHWEST NORTH DAKOTA...WHERE MUCAPES REMAIN ABOVE 2000J/KG AND
0-6KM BULK SHEAR AROUND 50 KNOTS ADVECTS INTO THE AREA.

UPDATE ISSUED AT 534 PM CDT SAT SEP 5 2015

UPDATE TO CLEAN UP POPS A BIT ACROSS CENTRAL NORTH DAKOTA. SHOWERS
AND SCATTERED THUNDERSTORMS CONTINUE TO LIFT NORTHEAST ACROSS
CENTRAL NORTH DAKOTA. THE WEST AND SOUTH CENTRAL HAVE CLEARED OUT
AND HAVE LOWERED POPS...AT LEAST FOR A WHILE. STILL REMAINS VERY
UNSTABLE OUT WEST AND ANOTHER ROUND OF CONVECTION IS EXPECTED TO
DEVELOP OVER SOUTHEAST MONTANA LATE THIS AFTERNOON OR EARLY
EVENING AND TRACK INTO WESTERN NORTH DAKOTA. WILL CONTINUE TO
MONITOR FOR POSSIBLE SEVERE...BUT FOR THE TIME BEING A LITTLE
BREAK IN THE CONVECTION ACROSS THE WEST.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 230 PM CDT SAT SEP 5 2015

THUNDERSTORM POTENTIAL THIS AFTERNOON THROUGH TONIGHT HIGHLIGHTS
THE SHORT TERM FORECAST.

AS OF 1930 UTC...TWO CONVECTIVE COMPLEXES ACROSS CENTRAL NORTH
DAKOTA IN ASSOCIATION WITH A SHORTWAVE ACROSS NORTH CENTRAL SOUTH
DAKOTA...AND A THIRD COMPLEX ACROSS NORTHWEST NORTH DAKOTA ON THE
APEX OF THE LOW LEVEL JET WHERE WARM AIR ADVECTION IS BEING
MAXIMIZED...WILL CONTINUE TO PROPAGATE NORTHEAST THROUGH THE
AFTERNOON. LOCALLY HEAVY RAINFALL IS THE PRIMARY THREAT WITH THESE
PRECIPITATION AREAS. SPC HAS UPGRADED THE SOUTHWEST TO A SLIGHT
RISK FOR SEVERE STORMS THIS AFTERNOON AND EVENING. WHILE
CONVECTIVE COVERAGE WILL BE MORE SCATTERED...THE AREA IS BEGINNING
TO CLEAR OUT WITH 60S F DEWPOINTS IN PLACE UNDER FAVORABLE
SOUTHWEST FLOW ALOFT.

FOR LATE THIS EVENING AND INTO THE OVERNIGHT...THE 14-18 UTC
OPERATIONAL AND EXPERIMENTAL HRRR ITERATIONS...12 UTC NAM NEST AND
12 UTC WRF-ARW/NMM RUNS ALL SHOW A CONVECTIVE COMPLEX PROPAGATING
OUT OF MONTANA INTO WESTERN NORTH DAKOTA ASSOCIATED WITH STRONG
DIFFLUENCE AHEAD OF THE DEEPENING UPPER LEVEL LOW ACROSS SOUTHEAST
ALBERTA. CERTAINLY COULD NOT RULE OUT A STRONG TO SEVERE STORM
WITH AROUND 1000 J/KG OF ELEVATED CAPE AND AROUND 30-40KTS OF DEEP
LAYER SHEAR. IN REGARDS TO FOG FOR TONIGHT...A SIMILAR SETUP IS
IN PLACE FOR TONIGHT AS IT WAS LAST NIGHT...SO ADDED FOG TO MOST
OF THE AREA. THE DRY SLOT OF THE AFOREMENTIONED LOW WILL OVERTAKE
WESTERN AND CENTRAL NORTH DAKOTA ON SUNDAY...WITH A
COOLER...BREEZY BUT DRIER SUNDAY AHEAD.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 534 PM CDT SAT SEP 5 2015

IFR STRATUS AND PATCHY FOG FROM THIS MORNING HAS IMPROVED THIS
AFTERNOON. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS
THE NORTH CENTRAL AND EAST WILL CONTINUE...WITH ANOTHER ROUND
ENTERING WESTERN NORTH DAKOTA TONIGHT. FOG AND STRATUS IS EXPECTED
ONCE AGAIN LATE TONIGHT INTO SUNDAY MORNING ACROSS MUCH OF THE
AREA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 946 PM CDT SAT SEP 5 2015

IFR STRATUS AND PATCHY FOG HAS DISSIPATED MOST AREAS BUT IS
EXPECTED TO RETURN LATER TONIGHT INTO SUNDAY MORNING. SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE MOVED INTO THE EASTERN
DAKOTAS...WITH ANOTHER ROUND ENTERING WESTERN NORTH DAKOTA LATER
TONIGHT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...NH
SHORT TERM...AJ
LONG TERM...AJ
AVIATION...TWH
Hazardous weather outlook, Sep 6, 1:34 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
134 AM CDT SUN SEP 6 2015

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070645-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
134 AM CDT SUN SEP 6 2015 /1234 AM MDT SUN SEP 6 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS CONTINUE NORTHWEST AND CENTRAL...SOME SEVERE WITH
DAMAGING WINDS. THUNDERSTORM CHANCES WILL DECREASE TOWARDS
SUNRISE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Sep 6, 1:19 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
119 AM CDT SUN SEP 6 2015

NDZ010-011-017-019-021-060700-
WARD-MOUNTRAIL-MERCER-MCKENZIE-MCLEAN-
119 AM CDT SUN SEP 6 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MCLEAN...
NORTHWESTERN MERCER...MOUNTRAIL...NORTHEASTERN MCKENZIE AND SOUTH
CENTRAL WARD COUNTIES...

AT 119 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 5 MILES WEST OF 4 BEARS LODGE TO 11 MILES SOUTH OF
PARSHALL TO 4 MILES SOUTHEAST OF INDIAN HILLS RECREATION AREA...AND
MOVING NORTHEAST AT 60 MPH.

WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
STANLEY...NEW TOWN...PARSHALL...MAX...PLAZA...MAKOTI...ROSS...
RYDER...PALERMO...RICE LAKE...DOUGLAS...ROSEGLEN...BLAISDELL...VAN
HOOK PARK...INDIAN HILLS RECREATION AREA...BELDEN...4 BEARS LODGE...
EMMET...RAUB AND WHITE SHIELD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4822 10156 4782 10112 4741 10202 4774 10223
      4775 10227 4779 10227 4780 10235 4778 10237
      4796 10292 4847 10255
TIME...MOT...LOC 0619Z 226DEG 53KT 4801 10270 4779 10217 4757 10201

MATHEWS
Local storm report, Sep 6, 2:00 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
200 AM CDT SUN SEP 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     TSTM WND GST     4 WNW PARSHALL          47.98N 102.22W
09/06/2015  M66 MPH          MOUNTRAIL          ND   MESONET

            MEASURED WIND GUST FROM MAFB OBSERVATION SITE.

&&

NHEINERT
Local storm report, Sep 6, 2:01 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
201 AM CDT SUN SEP 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TSTM WND GST     2 S RYDER               47.89N 101.68W
09/06/2015  M60 MPH          WARD               ND   MESONET

            MEASURED WIND GUST FROM MAFB OBSERVATION SITE.

&&

NHEINERT
Local storm report, Sep 6, 2:29 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
229 AM CDT SUN SEP 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     TSTM WND GST     UNDERWOOD               47.46N 101.14W
09/06/2015  M68 MPH          MCLEAN             ND   TRAINED SPOTTER

            PARTIALLY BUILT GARAGE WAS DAMAGED BY THE STRONG WINDS.

&&

NHEINERT
Special weather statement, Sep 6, 2:45 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
245 AM CDT SUN SEP 6 2015

NDZ003-004-012-013-021-060830-
MCHENRY-PIERCE-RENVILLE-BOTTINEAU-MCLEAN-
245 AM CDT SUN SEP 6 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MCLEAN...
NORTHWESTERN PIERCE...CENTRAL RENVILLE...MCHENRY AND BOTTINEAU
COUNTIES...

AT 245 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM GREENE TO 5 MILES EAST OF LANSFORD TO 7 MILES
NORTHEAST OF DEERING TO 6 MILES NORTHWEST OF KARLSRUHE TO 4 MILES
SOUTHWEST OF BUTTE...AND MOVING NORTHEAST AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BOTTINEAU...MOHALL...TOWNER...WESTHOPE...LANSFORD...GRANVILLE...
WILLOW CITY...UPHAM...NEWBURG...GREENE...MAXBASS...DENBIGH...
KARLSRUHE...BUTTE...SOURIS...ANTLER...BARTON...BERWICK...LANDA AND
RUSSELL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
CENTRAL NORTH DAKOTA.

LAT...LON 4891 10049 4867 10015 4855 10015 4854 10010
      4824 9999 4786 10051 4785 10058 4779 10061
      4768 10076 4813 10073 4843 10097 4859 10131
      4865 10185 4900 10156 4900 10069
TIME...MOT...LOC 0745Z 216DEG 44KT 4867 10173 4862 10126 4847 10094
4816 10070 4779 10073

MATHEWS
Special weather statement, Sep 6, 3:11 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
311 AM CDT SUN SEP 6 2015

NDZ012-013-022-023-060845-
MCHENRY-PIERCE-WELLS-SHERIDAN-
311 AM CDT SUN SEP 6 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
SHERIDAN...SOUTHWESTERN PIERCE...SOUTHEASTERN MCHENRY AND
NORTHWESTERN WELLS COUNTIES...

AT 310 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR DRAKE TO 7 MILES EAST OF MCCLUSKY...AND MOVING
NORTHEAST AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HARVEY...DRAKE...ANAMOOSE...MARTIN...BALTA...DENHOFF...ORRIN...
SILVA...SELZ AND SHEYENNE LAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4838 9985 4802 9985 4801 9981 4785 9981
      4784 9979 4767 9977 4744 10027 4794 10045
TIME...MOT...LOC 0810Z 228DEG 42KT 4790 10040 4750 10028

MATHEWS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 10:26 PM CDTSevere Thunderstorm WarningBISGolden Valley, McKenzie64 min
Sep 5, 11:02 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, Slope58 min
Sep 5, 11:16 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie59 min
Sep 6, 12:20 AM CDTSevere Thunderstorm WarningBISDunn, Hettinger, Stark55 min
Sep 6, 12:44 AM CDTSpecial Weather StatementBISDunn46 min
Sep 6, 12:51 AM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark54 min
Sep 6, 1:19 AM CDTSpecial Weather StatementBISMountrail41 min
Sep 6, 1:31 AM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Mountrail, Ward44 min
Sep 6, 1:42 AM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Morton, Oliver48 min
Sep 6, 1:57 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, McLean, Mountrail, Renville, Ward48 min
Sep 6, 2:33 AM CDTSevere Thunderstorm WarningBISBurleigh, McHenry, McLean, Sheridan42 min
Sep 6, 2:45 AM CDTSpecial Weather StatementBISBottineau, McHenry, Renville45 min
Sep 6, 3:33 AM CDTSpecial Weather StatementBISRolette27 min
Sep 6, 4:25 AM CDTDense Fog AdvisoryBISDickey, Emmons, LaMoure, Logan, McIntosh4 hr
Sep 6, 7:33 AM CDTSpecial Weather StatementBISStutsman27 min

Nearby

Special Weather Statements in North Dakota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.